# SDR SWAA2022022338190

- Difficulty date: September 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR PNL 241AF TOP SKIN SURFACE HAS COMPOSITE FIBERS PEALING UP AS MARKED / INSTALLED PASSENGER COMPARTMENT FLOOR PNL 241AF IAW AMM 53-21-00-400-801 EVALUATED DAMAGE TO PASSENGER FLOOR PANEL 241AF UPPER SURFACE. CLEANED; PREPPED AND BONDED REPAIR IAW: SRM 53-00-50-2R-1 REV 63
